A smooth embedding domain method based on the penalty approach

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90305

Show full item record


Title: A smooth embedding domain method based on the penalty approach
Author: Haslinger, Jaroslav
Kozubek, Tomáš
Peichl, Gunther
Date issue: 2011
Citation: Numerical functional analysis and optimization. 2011, vol. 32, issue 12, p. 1252-1270.
URI: http://hdl.handle.net/10084/90305
ISSN: 0163-0563
1532-2467
DOI: 10.1080/01630563.2011.597533
URI: http://dx.doi.org/10.1080/01630563.2011.597533
Type: article
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics